# SDR SIMA200826804

- Difficulty date: September 22, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 22250005000
- Part serial: 82311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3943 CREW REPORTED AFT PORTION OF OVERHEAD EXIT SIGN AT ROW 12 FAILS TO ILLUMINATE.  ACFT REMOVED FROM SERVICE.  C/A R&R AFT OVERHEAD SIGN LIGHT AT ROW 12 IAW EMB AMM 33.50/15 OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
